Taking 1.5 mg.Lorazapam with a .50mg.dose at 5AM,9AM & 1 PM, I cut it down to .25mg.each dose after 12 days each dose, then took out the 9am dose. After another 12 days I stopped the 1 PM dose leaving me with just the 5 AM dose. After 4hrs. of stopping the 1 PM dose, my heart beat increased noticibly, my cheeks got flushed & my Blood Pressure went up very high. This was obviously a reaction to my stopping the 1 PM dose. I am now back to taking .25mg.dose 3 times per day as described above. Question is: How should I proceed in successfully finishing & ending taking these Lorazapam doses?
Here's how, among the numerous things I would say here, you should contact the prescribing physician and tell him/her you're doing this. To end, you need the help of the Dr. You can taper all the way down, but the big issue is always when we get to the next dose being zero, that's when most fail and that's when the Dr's help matters most. Hope this helps.
If you speak to a doctor familiar with addiction medicine they could provide you with some options. Getting of benzos can be extremely difficult but the sooner the better. Those withdrawal effects only get worse.. One thing they might do is after the last dose of lorazepam provide you with a low dose barbiturate for some relief. This is kinda like fighting fire with fire as they have similar effects on the same receptor but I have heard some people have success.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Apr 2012 • 2 answers
Posted 15 Apr 2012 • 3 answers
Posted 5 Aug 2012 • 3 answers
Posted 11 Jun 2013 • 1 answer
Posted 30 Oct 2015 • 2 answers